# SDR YENA2023030600207

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 040
- Aircraft time: 42,631 hours, 27,956 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#180, EWR-BOS. 'LANDING GEAR WOULD NOT GO UP AFTER TAKE OFF RAN QRH GEAR WENT UP AFTER PROCEDURE; REMOVED & REPLACED STEERING FEEDBACK SENSOR 1 AND WOW SENSOR 1 HARNESS PER MM 32-00-01. FOUND NWS FEEDBACK SENSORS OUT OF RIG. RIGGED #1 & #2 NWS FEEDBACK SENSORS PER 32-53-09. PERFORMED LG EXT & RETRACTION PER MM 32-33-00. ALL OPS CHECKS FOUND TO BE SATISFACTORY.
